Welcome To WUJNS
武汉大学学报 英文版 | Wuhan University Journal of Natural Sciences
Wan Fang
CNKI
CSCD
Wuhan University
Latest Article
On Constructing Two Classes of Permutation Polynomials over Finite Fields
Time:2019-11-15  
CHENG Kaimin
School of Mathematics and Information, China West Normal University, Nanchong 610037, Sichuan, China
Abstract:
In this paper, we construct two classes of permutation polynomials over finite fields. First, by one well-known lemma of Zieve, we characterize one class permutation polynomials of the finite field, which generalizes the result of Marcos. Second, by using the onto property of functions related to the elementary symmetric polynomial in multivariable and the general trace function, we con-struct another class permutation polynomials of the finite field. This extends the results of Marcos, Zieve, Qin and Hong to the more general cases. Particularly, the latter result gives a rather more general answer to an open problem raised by Zieve in 2010.
Key words:permutation polynomial; elementary symmetric polynomial; finite field; trace function
CLC number:O 156.2
References:
[1]	Laigle-Chapuy Y. Permutation polynomials and applications to coding theory [J]. Finite Fields Appl, 2007, 13(1): 58-70.
[2]	Schwenk J, Huber K. Public key encryption and digital sig-natures based on permutation polynomials [J]. Electron Lett, 1998, 34(8): 759-760. 
[3]	Lidl R, Niederreiter H. Finite Fields, Encyclopedia of Mathematics and Its Applications [M]. Second Ed. Cam-bridge: Cambridge University Press, 1997: 20. 
[4]	Lidl R, Mullen G L. When does a polynomial over a finite field permute the elements of the field? [J]. Amer Math Monthly, 1988, 95(3): 243-246. 
[5]	Charpin P, Kyureghyan G. When does F(x)+rTr(H(x)) per-mute FPN? [J]. Finite Fields Appl, 2009, 15(5): 615-632. 
[6]	Hong S F, Qin X E, Zhao W. Necessary conditions for re-versed Dickson polynomials of the second kind to be per-mutational [J]. Finite Fields Appl, 2016, 37: 54-71.
[7]	Cheng K M, Hong S F. The first and second moments of reversed Dickson polynomials over finite fields [J]. Journal of Number Theory, 2018, 187: 166-188.
[8]	Qin X E, Qian G Y , Hong S F. New results on permutation polynomials over finite fields [J]. Int J Number Theory, 2015, 11(2): 437-449.
[9]	Wan D , Lidl R. Permutation polynomials of the form xrf(x(q–1)/d) and their group structure [J]. Monatsh Math,1991, 112(2): 149-163.
[10]	Marcos J E. Specific permutation polynomials over finite fields [J]. Finite Fields Appl , 2011, 17(2): 105-112.
[11]	Zieve M E. Classes of permutation polynomials based on cyclotomy and an additive analogue[C]//Additive Number Theory. Berlin: Springer-Verlag, 2010: 355-361.
[12]	Qin X E , Hong S F. Constructing permutation polynomials over finite fields [J]. Bull Aust Math Soc, 2013, 89(3): 420- 430.
[13]	Zieve M E. Some families of permutation polynomials over finite fields [J]. Int J Number Theory, 2008, 4(5): 851-857.
Welcome To WUJNS

HOME | Aim and Scope | Editoral Board | Current Issue | Back Issue | Subscribe | Crosscheck | Polishing | Contact us Copyright © 1997-2019 All right reserved